MAUDE Adverse Event Report: DJO LLC. CHATTANOOGA INTELECT LEGEND XT COMBOUS STD; STIMULATOR, ULTRASOUND AND MUSCLE, FOR USE IN APPLYING THERAPEUTIC DEEP HEAT

DJO LLC. CHATTANOOGA INTELECT LEGEND XT COMBOUS STD; STIMULATOR, ULTRASOUND AND MUSCLE, FOR USE IN APPLYING THERAPEUTIC DEEP HEAT
Model Number 2760
Medical Device Problem Code Intermittent Energy Output (4025)
Health Effect - Clinical Code Burn(s) (1757)
Date of Event 08/18/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Health professional: occupation: unknown.Device not received manufacturer at this time.Manufacturer is in the process of obtaining additional information concerning this event and the complaint is still under investigation.A final report will be submitted once the investigation is complete.
 
Event or Problem Description
It was reported that "it is believed to have received burns during electrical stimulation treatment.The unit reportedly ramped up intensity on its own." device not received manufacturer at this time.Manufacturer is in the process of obtaining additional information concerning this event and the complaint is still under investigation.A final report will be submitted once the investigation is complete.

Brand Name
CHATTANOOGA INTELECT LEGEND XT COMBOUS STD
Common Device Name
STIMULATOR, ULTRASOUND AND MUSCLE, FOR USE IN APPLYING THERAPEUTIC DEEP HEAT
Manufacturer (Section D)
DJO LLC.
1430 decision street
vista CA 92081
MDR Report Key11634000
Report Number9616086-2020-00031
Device Sequence Number14326660
Product Code IMG
UDI-Device Identifier00888912292740
UDI-Public00888912292740
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
K031077
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/08/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2760
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/18/2020
Initial Report FDA Received Date04/08/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;